# SDR SWIA200312550

- Difficulty date: October 26, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 25,544 hours, 22,233 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI INTO SLC FLT SPOILER MESSAGE ON EICAS.  REPLACED RIGHT INBOARD FLIGHT SPOILER PCU WITH SERVICEABLE UNIT IAW CRJ MM 27-62-01.  LEAK AND OPS CHECKS OK.  S/N OFF: 0038.
